# SDR FDEA201307161564

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Bulged
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1229, X= 8.5 SEAT TRACK FOUND BOTTOM SURFACE BULGING.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT BS 1209 - 1248 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 52. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
